On perfect weighted coverings with small radius

Gérard D. Cohen, Simon N. Litsyn, H. F. Mattson

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review


We extend the results of our previous paper [8] to the nonlinear case: The Lloyd polynomial of the covering has at least R distinct roots among 1,…, n, where R is the covering radius. We investigate PWC with diameter 1, finding a partial characterization. We complete an investigation begun in [8] on linear PMC with distance 1 and diameter 2.

Original languageEnglish
Title of host publicationAlgebraic Coding - 1st French-Soviet Workshop, Proceedings
EditorsGerard Cohen, Antoine Lobstein, Gilles Zemor, Simon Litsyn
PublisherSpringer Verlag
Number of pages10
ISBN (Print)9783540551300
StatePublished - 1992
Event1st French-Soviet Workshop on Algebraic Coding, 1991 - Paris, France
Duration: 22 Jul 199124 Jul 1991

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume573 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349


Conference1st French-Soviet Workshop on Algebraic Coding, 1991


Dive into the research topics of 'On perfect weighted coverings with small radius'. Together they form a unique fingerprint.

Cite this